# SDR UIEA2015012700041

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Boot
- Part number: B5383
- Condition: Torn
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIR CONDITIONING PACK PLENUM EXHAUST BOOT IS TORN.  REPLACED IAW AMM 21-51-02 401.
